# SDR DALA1034939864

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Broken
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN CTR WING SECTION/ STA 794, LGL7 SHEAR TIE TO FRAME BROKEN.  REMOVED DAMAGED PART IAW SRM 51-30-08 FABBED NEW PART INSTALLED IAW SRM 51-30-08.
